# SDR 19PB2016120800001

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 1,792 hours, 1,154 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cylinder
- Condition: Discharged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A DITCHING DEMO, FLIGHT CREW VESTS DID NOT INFLATE.  INSPECTION FOUND THE CO2 CYLINDER PREVIOUSLY DISCHARGED.
